# SDR FDEA202006231310

- Difficulty date: June 23, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 85,360 hours, 20,708 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292315
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE CAVITY FORMER AT STATION XOS = 733 FOUND CRACK.  CRACKED FORMER REMOVED IAW SRM 51-31-01-0G, AND FABRICATED A NEW FORMER IAW DRAWING ARB2923, REVISION D.  INSTALLED THE NEW  FORMER IAW SRM  51-31-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
